Homotopy limits in triangulated categories
Compositio Mathematica, Volume 86 (1993) no. 2, pp. 209-234.
@article{CM_1993__86_2_209_0,
     author = {B\"okstedt, Marcel and Neeman, Amnon},
     title = {Homotopy limits in triangulated categories},
     journal = {Compositio Mathematica},
     pages = {209--234},
     publisher = {Kluwer Academic Publishers},
     volume = {86},
     number = {2},
     year = {1993},
     zbl = {0802.18008},
     mrnumber = {1214458},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__86_2_209_0/}
}
TY  - JOUR
AU  - Bökstedt, Marcel
AU  - Neeman, Amnon
TI  - Homotopy limits in triangulated categories
JO  - Compositio Mathematica
PY  - 1993
DA  - 1993///
SP  - 209
EP  - 234
VL  - 86
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1993__86_2_209_0/
UR  - https://zbmath.org/?q=an%3A0802.18008
UR  - https://www.ams.org/mathscinet-getitem?mr=1214458
LA  - en
ID  - CM_1993__86_2_209_0
ER  - 
%0 Journal Article
%A Bökstedt, Marcel
%A Neeman, Amnon
%T Homotopy limits in triangulated categories
%J Compositio Mathematica
%D 1993
%P 209-234
%V 86
%N 2
%I Kluwer Academic Publishers
%G en
%F CM_1993__86_2_209_0
Bökstedt, Marcel; Neeman, Amnon. Homotopy limits in triangulated categories. Compositio Mathematica, Volume 86 (1993) no. 2, pp. 209-234. http://www.numdam.org/item/CM_1993__86_2_209_0/

[B1] A.K. Bousfield, The localization of spaces with respect to homology. Topology 14 (1975) 133-150. | MR | Zbl

[B2] A.K. Bousfield, The localization of spectra with respect to homology. Topology 18 (1979) 257-281. | MR | Zbl

[B3] A.K. Bousfield, The Boolean algebra of spectra. Comm. Math. Helv. 54 (1979) 368-377. | MR | Zbl

[C] J.M. Cohen, The decomposition of stable homotopy. Ann. Math. 87 (1968) 305-320. | MR | Zbl

[D-H-S] E S. Devinatz, M. J. Hopkins and J.H. Smith, Nilpotence and stable homotopy theory I. Annals of Math. 128 (1988) 207-241. | MR | Zbl

[G1] A. Grothendieck, EGA III, Publ. Math. IHES 11 (1961) and 17 (1963). | Numdam | Zbl

[G2] A. Grothendieck, Local Cohomology. Lect. Notes in Math. 41, Springer-Verlag 1967. | MR | Zbl

[Ha] R. Hartshorne, Residues and Duality. Lect. Notes in Math. 20, Springer-Verlag 1966. | MR | Zbl

[Ho] M.J. Hopkins, Global methods in homotopy theory. In: Homotopy Theory - Proc. Durham Symp. 1985. Cambridge University Press, Cambridge 1987. | MR | Zbl

[K] M.M. Kapranov, On the derived categories of coherent sheaves on some homogeneous spaces. Inv. Math. 92 (1988) 479-508. | MR | Zbl

[N1] A. Neeman, Some new axioms for triangulated categories. Journal of Algebra 139 (1991) 221-255. | MR | Zbl

[N2] A. Neeman, The chromatic tower for D(R). To appear in Topology. | MR | Zbl

[R] D.C. Ravenel, Localization with respect to certain periodic homology theories. Amer. J. of Math. 106 (1984) 351-414. | MR | Zbl

[Ri] J. Rickard, Derived categories and stable equivalence. Preprint, 1987. | MR | Zbl

[S] N. Spaltenstein, Resolutions of unbounded complexes. Compositio Mathematica 65 (1988) 121-154. | Numdam | MR | Zbl

[W] G.W. Whitehead, Recent advances in homotopy theory. Am. Math. Soc. regional conference series in Math., Vol. 5, 1970. | MR | Zbl